# SDR DALA2017013000739

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 77,814 hours, 9,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT AT SEAT 10B, BULBS AND COVER ARE MISSING. REPLACED THE BULBS AND COVER AT SEAT 10B.
